Differential and Integral Equations

Nonexistence of radially symmetric nonnegative solutions for a class of semi-positone problems

K. J. Brown, Alfonso Castro, and R. Shivaji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 541-545.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648444

Mathematical Reviews number (MathSciNet)
MR996760

Zentralblatt MATH identifier
0736.35039

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory

Citation

Brown, K. J.; Castro, Alfonso; Shivaji, R. Nonexistence of radially symmetric nonnegative solutions for a class of semi-positone problems. Differential Integral Equations 2 (1989), no. 4, 541--545. https://projecteuclid.org/euclid.die/1371648444


Export citation